MAUDE Adverse Event Report: MERIT MEDICAL DO BRASIL PRELUDE®; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL DO BRASIL PRELUDE®; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number PSI-5F-11-018/BR
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the tip of the guidewire in the introducer kit broke.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PRELUDE®
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL DO BRASIL
rua dona francisca
8.300 - bloco 10 módulo e
joinville, santa catarina 89219 -600
BR  89219-600
Manufacturer (Section G)
MERIT MEDICAL DO BRASIL
rua dona francisca
8.300 - bloco 10 módulo e
joinville, santa catarina 89219 -600
BR   89219-600
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key16314100
Report Number1721504-2023-00012
Device Sequence Number17582320
Product Code DRE
UDI-Device Identifier00884450011393
UDI-Public00884450011393
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K070159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue NumberPSI-5F-11-018/BR
Device Lot NumberA701186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown